Home » Frequently asked Questions on Health » Can spots on the cornea affect my vision?

Can spots on the cornea affect my vision?

Q: I am a 35 years old woman who got a bout of viral conjunctivitis about two weeks back from my daughter, which was treated with Moxicip drops, thrice daily. Although I recovered from it after nearly 12 days, suddenly I started getting deep pain in my eyes. The eye specialist told me that conjunctivitis has affected my cornea and there are a few spots on my cornea, which require a long treatment of 3-4 months. He asked me to put Refresh Liquigel drops six times a day and also asked me not to wear contact lenses during this time. What are these spots? Can they affect my vision? Can it lead to any complication? What are the do's and don'ts I need to follow? Can I have head bath and can I take inhaled steam?

A:You have developed nummular keratitis, which is often seen after a viral conjunctivitis. The spots on the cornea are an allergic response to viral antigen. Spots can increase, cause blurring of vision etc., but tend to fade over 3-4 months. Low dose steroids and lubricating drops give a good clinical response. You can continue to do all activities, take steam/head bath etc.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------